Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Publications
Search
Statistics
On the Existence of Shock Fronts for a Burgers Equation with a Singular Source Term
AuthID
P-001-7D6
3
Author(s)
Dias, JP
·
Figueira, M
·
Sanchez, L
Document Type
Article
Year published
1998
Published
in
MATHEMATICAL METHODS IN THE APPLIED SCIENCES,
ISSN: 0170-4214
Volume: 21, Issue: 12, Pages: 1107-1113 (7)
Indexing
Wos
®
Scopus
®
Crossref
®
Google Scholar
®
Metadata
Sources
Publication Identifiers
DOI
:
10.1002/(sici)1099-1476(199808)21:12<1107::aid-mma987>3.0.co;2-2
Scopus
: 2-s2.0-0032138486
Wos
: WOS:000075244700002
Source Identifiers
ISSN
: 0170-4214
Export Publication Metadata
Export
×
Publication Export Settings
BibTex
EndNote
APA
Export Preview
Marked List
Add to Marked List
Info
At this moment we don't have any links to full text documens.
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
2 records from
DataCite
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service